# SDR SWAA2023112724568

- Difficulty date: November 23, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N8702L
- Make and model: Boeing 737-8
- Aircraft serial: 36989
- Aircraft time: 10,261 hours, 4,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 141FW HAS 2 INCH CRACK ALONG BOTTOM EDGE THROUGH PREVIOUS REPAIR<[01] REMOVED AND REPLACED AFT CARGO PANEL 141FW IAW AMM 50-10-02
